Marder type universe with bulk viscous string cosmological model in f (R,T) gravity


AYGÜN S.

TURKISH JOURNAL OF PHYSICS, vol.41, no.5, pp.436-446, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.3906/fiz-1704-14
  • Title of Journal : TURKISH JOURNAL OF PHYSICS
  • Page Numbers: pp.436-446

Abstract

In this study, we have investigated homogeneous and anisotropic Marder space-time with bulk viscous string matter distribution in f (R,T) gravity. For this aim we have used the anisotropy feature (sigma(x)(x)/theta) of Marder space-time and a deceleration parameter in two different f (R,T) models. We have obtained bulk viscous matter distribution solutions in f (R,T) gravity. Finally, some kinematical and physical properties are discussed.